# SDR SWAA2021072877087

- Difficulty date: May 12, 2020
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 63,628 hours, 37,507 cycles
- System (JASC): 5241 · Galley Doors
- Part: Attach Bracket
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 CABIN SERVICE DOOR LOWER DOOR LINER SUPPORT PANEL ATTACH BRACKETS CRACKED. / REMOVED AND REPLACED R-2 CABIN SERVICE DOOR LOWER DOOR LINER SUPPORT PANEL PER AMM 52-41-31
